# SDR HALA9900021

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 202 - TAIL COMPARTMENT HIGH TEMP LIGHT ON.  ISOLATED TO RT PACK.  REPLACED RT ACM, OPS AND LEAK CHECK OK.  (M)
